Log in
Ask Eve
802 members226 posts

Watery Discharge

Hi,

Long story short (or shorter) I was getting heavy watery discharge and needed cryotherapy to cauterise my cervix due to ectropions, which worked (discharge returned to normal!). Unfortunately 5 months later, it returned.... I then got diathermy/LEEP to remove the ectropions, and my doctor said to stop taking the pill as the estrogen imbalance could be making the ectropions, so I did.

I had my leep 7 weeks ago and it was seeming as if it had worked but literally in the last 6 days or so, watery discharge again. I’m hoping this is either down to the fact I had sex, could it be that the impact irritated it again? Although he said I was healed... OR is it normal for watery discharge to happen at certain cycle stages? The pill has no doubt messed up my system.

Discharge doesn’t smell, it’s clear. Literally just like water, I’m so worried it’s all just gone wrong again :( but it was fine only a few days ago!

1 Reply
oldestnewest

Hi there Dee,

Thank you for your message - we're so sorry to hear that you're having a worrying time at the moment.

It's not unusual for people who take the pill to experience heavier discharge than those you aren't on the pill, and you're right in that discharge varies depending on where you're at in your monthly cycle and also can become more watery after sex.

If discharge has an unpleasant smell/unusual colour then it could be a sign of an infection, but you've metioned that yours is neither of these, which is good news.

It's always worth going to see your doctor if you have a concern, even if it's just for reassurance.

Wishing you all the best,

The Ask Eve Team

Reply